# SDR VNAA2017062611102

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 3,995 hours, 3,610 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL195314
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT A STEERING INOP CAUTION MESSAGE APPEARED. THE CREW CONTINUED TO THEIR DESTINATION AND AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED AND ARRIVED TO THE GATE. MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE AND RETURNED TO SERVICE.
